Regularity of backward stochastic volterra integral equations in Hilbert spaces
Anh, Vo, Grecksch, Wilfried, & Yong, Jiongmin (2011) Regularity of backward stochastic volterra integral equations in Hilbert spaces. Stochastic Analysis and Applications, 29(1), pp. 146-168.
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Pontryagin maximum principle, Regularity of adapted solutions, Stochastic optimal control, Stochastic Volterra integral equations|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)|
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
Past > Schools > Mathematical Sciences
|Deposited On:||13 Jul 2011 23:10|
|Last Modified:||03 Dec 2012 12:06|
Repository Staff Only: item control page